# SDR AALA20100711MIA07

- Difficulty date: July 11, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 47,602 hours, 6,194 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS MAP LIGHT INOPERATIVE.  REPLACED LAMP FOR FIRST OFFICERS MAP LIGHT.  OPS CHECKED NORMAL.
